Thread: advice please
05-07-2003, 05:23 AM #1
i am 36, weigh 112kg and workout regularly and i am facing some physcial difficulty now..
my daily energy level is getting lower, i am getting tired more easily, cannot read small prints without taking my glass off and getting more forgetful. worse still, libido is crashing and i can hardly maintain a good concentration in my job. is this what happen when the test. level dropping? what i can i do about it? please help.
05-07-2003, 10:29 AM #2Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Go to the doc and get some blood work done. At that point, you and the doc can assess whether low test is a contributing factor to your ailments. Blood work is step #1
05-08-2003, 06:55 PM #3CutieFace Guest
have to agree w/ Pheedo....go to the doctor....low libido, lack of energy etc are signs of lowered test levels.....
Good luck and keep us posted
05-24-2003, 05:19 AM #4
i just got a shot of sustanon from my doctor and man does it feel great! almost like having the energy level when i was 20. i can whack at the gym 3 times a week and still won't feel tired, though the muscles are sore. also managed to get andriol from the doctor as well. Thanks for the advice, guys.
05-24-2003, 01:16 PM #5
How low were you levels?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)